# SDR SWAA2023120527133

- Difficulty date: December 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 57,636 hours, 34,500 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW CAME OUT OF BRACKET THAT HOLDS SCAPE SLIDE.<[01] SECURED SCREW AT FWD ENTRY DOOR SLIDE PER AMM 25-66-01. OPS CHECK NORMAL.
